Sh:845

Bib entry
@article{Sh:845,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Universal forcing notions and ideals}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {46},
 number = {3-4},
 year = {2007},
 pages = {179--196},
 issn = {0933-5846},
 doi = {10.1007/s00153-007-0037-3},
 mrclass = {03E40 (03E17)},
 mrnumber = {2306175},
 mrreviewer = {Masaru Kada},
 doi = {10.1007/s00153-007-0037-3},
 note = {\href{https://arxiv.org/abs/math/0404146}{arXiv: math/0404146}},
 arxiv_number = {math/0404146}
}